# SDR AU981554

- Difficulty date: November 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-25-235
- Engine: Lyc O540A1D5
- Propeller: Mcauly 1A200FA
- System (JASC): 7414 · Magneto/Distributor
- Part: Bearing
- Part number: 67542
- Condition: Failed
- Location: Lt Magneto
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT MAGNETO BEARING FAILED.  METAL CONTAMINATION OF ENGINE OIL SYSTEM.
